Stability Conditions of Terminated Two-Port Networks

Yoshihiro MIWA  

IEICE TRANSACTIONS on Electronics   Vol.E77-C   No.9   pp.1528-1531
Publication Date: 1994/09/25
Online ISSN: 
Print ISSN: 0916-8516
Type of Manuscript: LETTER
Category: Microwave and Millimeter Wave Technology
stability conditions,  active two-port network,  S parameters,  microwave amplifer,  

Full Text: PDF>>
Buy this Article

The stability of a terminated two-port network is investigated, and the stability conditions with only one inequality are obtained. Furthermore, the stability conditions with two inequalities, which are in the same form as those for the passive terminations known at the present time, are also obtained.